# SDR FDEA201706281782

- Difficulty date: June 28, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 77,759 hours, 18,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST LIGHT INOPERATIVE.  REPLACED THE LAMP. OPS CHECKED NORMAL.
